# SDR C2XA96B1012

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Nav Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3512 - FLIGHT CREW REPORTED STRONG BURING SMELL IN COCKPIT.  AIRCRAFT AIR RETURNED TO EWR UNEVENTFULLY.  MAINTENANCE FOUND C/B TO NORMAL NAV LIGHTS BURNED AND WIRE GOING TO C/B BURNED.  REPLACED C/B FOR BEACON NORMAL AND NAV LIGHTS NORMAL POWER SUPPLY.  REPAIRED WIRE BETWEEN NAV NORMAL C/B AND LOGO NORMAL C/B IAW ATR-42 WIRING MANUAL AND CHAP 20 STANDARD PRACTICES.  OPS CHECKS GOOD, NO ACRID SMELL NOTED.  (M)
